Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 58, NWS Fort Worth, TX

November 10, 2008Hood County, Palo Pinto County, Parker County, Texas

NWS Fort Worth, TX issued this tornado warning at Nov 10, 2008, 3:04 PM CST for Hood County, Palo Pinto County, Parker County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2008, 3:04 PM CST (21:04 UTC)
Expired
Nov 10, 2008, 3:45 PM CST
In force
41 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Hood County, TX, Palo Pinto County, TX, Parker County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 63 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 3:54 PM CSTHAIL 1Lipan, TXLASTED APPROXIMATELY 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 12:25 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.1 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 380 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
882 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
380 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 102104
TORFWD
TXC221-363-367-102145-
/O.NEW.KFWD.TO.W.0058.081110T2104Z-081110T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
304 PM CST MON NOV 10 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN HOOD COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
  PARKER COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 345 PM CST

* AT 304 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 14 MILES SOUTHWEST OF MILLSAP..MOVING NORTHEAST
  AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  MILLSAP BY 325 PM CST...
  WEATHERFORD...HUDSON OAKS AND ANNETTA NORTH BY 345 PM CST...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3298 9773 3257 9763 3251 9812 3252 9813
      3252 9817 3262 9823
TIME...MOT...LOC 2104Z 247DEG 23KT 3258 9808

$$

82/JLD
2 follow-up statements
000 
WWUS54 KFWD 102125
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CST MON NOV 10 2008

TXC221-363-367-102145-
/O.CON.KFWD.TO.W.0058.000000T0000Z-081110T2145Z/
PALO PINTO TX-PARKER TX-HOOD TX-
323 PM CST MON NOV 10 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CST FOR
NORTHWESTERN HOOD...PARKER AND SOUTHEASTERN PALO PINTO COUNTIES...

AT 323 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTHEAST OF
LIPAN...MOVING NORTHEAST AT 25 MPH.

THE TORNADO WILL BE NEAR...
  MILLSAP BY 330 PM CST...
  WEATHERFORD AND HUDSON OAKS BY 345 PM CST...

THE TORNADO WARNING WILL CONTINUE ACROSS NORTHWESTERN HOOD AND 
SOUTHEAST PALO PINTO COUNTIES UNTIL 345 PM AS A SECOND POTENTIALLY 
SEVERE THUNDERSTORM APPROACHES THESE AREAS FROM THE WEST. AT 323 PM 
CST...THIS THUNDERSTORM WAS BEGINNING TO STRENGTHEN NEAR SANTO. 
MOVEMENT OF THIS STORM WAS ALSO TO THE NORTHEAST AT 25 MPH.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3298 9773 3257 9763 3251 9812 3252 9813
      3252 9817 3262 9823
TIME...MOT...LOC 2123Z 233DEG 21KT 3264 9796

$$
000 
WWUS54 KFWD 102142
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
342 PM CST MON NOV 10 2008

TXC221-363-367-102150-
/O.EXP.KFWD.TO.W.0058.000000T0000Z-081110T2145Z/
PALO PINTO TX-PARKER TX-HOOD TX-
340 PM CST MON NOV 10 2008

...THE TORNADO WARNING FOR NORTHWESTERN HOOD...PARKER AND
SOUTHEASTERN PALO PINTO COUNTIES EXPIRES AT 345 PM CST...

AT 340 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. 
THE TORNADO WARNING WILL EXPIRE AT 345 PM CST. 

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE FROM THUNDERSTORMS ACROSS PARKER AND SOUTHEAST PALO 
PINTO COUNTY. THE STRONGEST STORMS AT 340 PM CST WERE CENTERED 5 
MILES WEST OF WEATHERFORD AND ALSO ALONG INTERSTATE 20 NEAR NEW 
SALEM. MOVEMENT WAS NORTHEAST AT 25 MPH.

LAT...LON 3298 9773 3257 9763 3251 9812 3252 9813
      3252 9817 3262 9823
TIME...MOT...LOC 2140Z 263DEG 20KT 3261 9808

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Nov 10, 12:21 PM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Nov 10, 12:21 PM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 PM CST MON NOV 10 2008

.UPDATE...

NEW SUITE OF PRODUCTS COMING TO INCLUDE TORNADO WATCH WEST OF
I-35.  ALSO UPDATED HOURLY GRIDS.

91/DUNN

&&

.AVIATION...
VERY DIFFICULT PATTERN TO ASSESS...BUT WE/LL MAINTAIN MVFR/LOCALIZED
IFR THREAT THROUGH THIS EVENING...WITH VCTS/TSRA WORDING GOING IN EFFECT
BY 20Z/AFTER...AS LARGE-SCALE ASCENT FROM UPR TROUGH IS NOW BEGINNING
TO OUR WEST...WITH WARM FNT NOW MAKING IT/S WAY INTO AREAS JUST SW OF
N TX TAF SITES. WILL ALSO GRADUALLY VEER WINDS TO SLY BY THIS EVENING...
THEN SWLY BY TUES MORNING...AS PACIFIC FNT OVERRUNS DRYLINE AND START
PUSHING INTO N TX BY 12Z TUES. ALSO...XPCT MAINLY VFR CONDS BY 09Z OVER
MOST TAF SITES...AS LOW LVL AIRMASS AND BEST LIFT PUSH TO THE EAST OF
THE REGION.

05/

&&

.UPDATE...

ONLY SOME MINOR CHANGES TO THE CURRENT FORECAST THIS MORNING BASED
ON LATEST RADAR OBSERVATIONS. AREA OF STRONG ISENTROPIC ASCENT
CONTINUES ACROSS NORTH TEXAS INTO OKLAHOMA WHERE NUMEROUS SHOWERS
AND ISOLATED THUNDERSTORMS ARE ONGOING. ADDITIONAL SHOWERS ARE
BEGINNING TO DEVELOP AGAIN FARTHER SOUTH. HAVE LOWERED THE POPS A
BIT FOR THE REMAINDER OF THE MORNING AND KEPT THIS AFTERNOON
UNTOUCHED.

STILL A LITTLE UNCERTAINTY AS TO HOW THIS AFTERNOON/EVENING
UNFOLDS BUT POTENTIAL REMAINS FOR A SIGNIFICANT SEVERE WEATHER
EPISODE THROUGH TONIGHT. LATEST PALESTINE PROFILER AND NAM/RUC
SOUNDINGS ACROSS THE SOUTHERN PORTIONS OF THE CWA SHOW EXTREME
0-3KM SHEAR AND HELICITY VALUES WITH LARGE CURVED HODOGRAPHS. MODEL
GUIDANCE DIFFERS WITH RESPECT TO INSTABILITY...BUT WILL CONTINUE
TO FOLLOW THE MORE AGGRESSIVE NAM SOLUTION WHICH SEEMS TO HAVE A
BETTER HANDLE ON THE MID/UPPER 60S DEWPOINTS FARTHER TO THE SOUTH.
A SURGING WARM FRONT SHOULD PUT AT LEAST THE SOUTHERN HALF OF THE
CWA INTO THE WARM SECTOR BY LATE THIS AFTERNOON WITH SURFACE
BASED INSTABILITY AROUND 500J/KG. GIVEN THE EXTREME
SHEAR...SUPERCELLS ARE LIKELY WITH A FAIRLY SIGNIFICANT TORNADO
THREAT. WILL CONTINUE TO MONITOR LATEST MESOSCALE TRENDS...

91/DUNN

&&

.PREV DISCUSSION... /ISSUED 422 AM CST MON NOV 10 2008/
AN ACTIVE WEATHER DAY IS UNFOLDING ACROSS NORTH TEXAS AS STRONG
UPPER LEVEL CLOSED LOW CONTINUES A STEADY MARCH THROUGH THE FOUR
CORNERS REGION INTO THE PLAINS. INTENSE ISENTROPIC LIFT EARLY THIS
MORNING HAS ALREADY RESULTED IN THE DEVELOPMENT OF ELEVATED
SHOWERS AND STORMS AS PARCELS FORCED UP AND OVER THE LINGERING
COOL AIRMASS AT THE SURFACE REACH THEIR LFC AND CONVECT WITHIN
INCREASINGLY UNSTABLE AIRMASS. EXPECT SHOWERS AND STORMS TO
CONTINUE TO DEVELOP AND STREAM NORTHWARD ACROSS THE REGION THIS
MORNING...WITH AMPLE DEEP LAYER SHEAR/INSTABILITY PRESENT FOR
ISOLATED ELEVATED SEVERE SUPERCELLS WITH HAIL. ACTIVITY WILL
LIKELY WANE DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS
LOW LEVEL JET WEAKENS/AND COLD LAYER MODIFIES...EFFECTIVELY ENDING
ISENTROPIC LIFTING MECHANISM. HOWEVER...REGION WILL REMAIN UNDER
THE INFLUENCE OF DYNAMIC/QG FORCING FROM SHORTWAVE TO THE
WEST...WITH DRYLINE LIKELY BECOMING THE PLAYER THIS AFTERNOON.
NAM/GFS FORECASTS SHOW INCREASING LIFT AS A MID LEVEL VORTICITY
LOBE ROUNDS THE UPPER LOW THIS EVENING...SETTING THE STAGE FOR
ANOTHER ROUND OF STORMS. PRECIPITABLE WATER VALUES WILL ALSO
SURGE ABOVE 1.5 INCHES TODAY...AND SEVERAL MODELS ARE INDICATING A
THREAT FOR HEAVY RAINFALL THIS EVENING.

ENVIRONMENT HAS ALL THE CLASSIC COOL-SEASON SIGNATURES FOR AN
OUTBREAK OF SEVERE WEATHER. AND JUST LIKE TRYING TO FORECAST ANY
COOL-SEASON EVENT...SURFACE BASED INSTABILITY APPEARS TO BE THE
PRIMARY LIMITING FACTOR OR QUESTIONABLE INGREDIENT. MODELS
FORECAST A WARM FRONT TO SHARPEN/ORGANIZE TODAY...WITH BOTH THE
RUC/NAM FORECASTS INDICATING THAT IT WILL ENTER THE SW ZONES EARLY
THIS AFTERNOON AND MAKE GRADUAL PROGRESS NORTHEAST ACROSS MUCH OF
THE CWA TONIGHT. NAM/GFS AND SREF PROBABILITIES DEPICT MODEST
SURFACE BASED INSTABILITY OF 500 J/KG MOVING INTO THE REGION
BEHIND THE WARM FRONT...WHILE LOW LEVEL SHEAR PROFILES FEATURE
0-3KM SRH FROM 300-500 M2/S2 WITHIN THE WARM SECTOR. WITH LIMITED
INSTABILITY...MESOSCALE/STORM SCALE INTERACTIONS WILL DETERMINE
WHETHER TORNADO POTENTIAL WILL BECOME REALIZED. THE BOTTOM
LINE...POTENTIAL EXISTS FOR TORNADOES TODAY...ESPECIALLY AREAS
SOUTH OF A PALESTINE TO CLEBURNE TO BRECKENRIDGE LINE. CANT RULE
OUT ISOLATED TORNADOES NORTH OF THIS LINE THIS EVENING...BUT IT
WILL DEPEND ON HOW FAR NORTH THE WARM FRONT MAKES IT.

TONIGHTS ROUND OF STORMS SHOULD GRADUALLY MOVE OFF TO THE SOUTHEAST
WITH DRIER AIR MOVING INTO THE REGION. MODELS CONTINUE TO BACK OFF
ON THE PUSH OF DRY/STABLE AIR INTO THE REGION TUESDAY...AND HAVE
MOISTURE LINGERING ACROSS THE SOUTHEAST HALF OF THE AREA UNTIL
UPPER TROUGH AXIS FINALLY SWINGS THROUGH EARLY THURSDAY. WILL
CONTINUE TO SHOW HIGH POPS OVER THE SOUTHEAST ZONES TUESDAY AND
WEDNESDAY...WITH SOME LOW CHANCES OF SHOWERS ACROSS CENTRAL AND NW
ZONES. UNCERTAINTY IS HIGH WITH THE POPS IN THE MIDWEEK TIME
FRAME...BUT BEST TO HEDGE THE FORECAST WITH THE MOISTURE NOT
GETTING SCOURED OUT AND UPPER LEVEL ENERGY CONTINUING TO MOVE
OVER THE REGION.

A WEAK FRONT WILL MOVE THROUGH THE AREA FRIDAY...BUT HIGHLY
AMPLIFIED UPPER LEVEL PATTERN WILL SEND MUCH COLDER AIR SOUTHWARD
INTO THE CONUS BY THE WEEKEND. MOST OF THE COLD AIR WILL HEAD
EASTWARD...BUT A SIGNIFICANT COOL DOWN IS EXPECTED FOR NORTH TEXAS.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  77  54  68  54 /  70  20  20  20  10
WACO, TX              66  81  57  73  54 /  70  50  30  20  20
PARIS, TX             56  70  53  66  47 /  90  40  20  20  10
DENTON, TX            59  78  48  67  51 /  70  20  10  10  10
MCKINNEY, TX          60  75  50  67  51 /  80  30  20  20  10
DALLAS, TX            62  77  55  68  54 /  80  30  20  20  10
TERRELL, TX           62  76  57  68  53 /  90  50  30  20  10
CORSICANA, TX         64  77  61  71  54 /  90  60  40  20  20
TEMPLE, TX            66  81  57  74  54 /  70  50  30  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Nov 10, 2:25 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
225 PM CST MON NOV 10 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
225 PM CST MON NOV 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS TO 60
MPH ARE POSSIBLE SOUTHWEST OF A BOWIE...TO FORT WORTH...TO PALESTINE
LINE THROUGH MID-EVENING. STRONG UPPER LEVEL ENERGY AND A SLOW...NORTH-
MOVING WARM FRONT WILL BE THE MAIN COMPONENTS FOR THE SEVERE WEATHER
THREAT ACROSS THIS AREA... WITH STORM ROTATION AND LOCALIZED TORNADIC
POTENTIAL THE GREATEST IN THE IMMEDIATE VICINITY OF THE WARM FRONT.
NORTH OF THE WARM FRONT CLOSER TO THE RED RIVER VALLEY...LARGE HAIL
AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS...AS THE LOW-LEVEL
AIRMASS REMAINS COOL AND STABLE.

A STORM COMPLEX WILL LIKELY EVOLVE BY MID-EVENING ACROSS NORTH TEXAS...
WITH A LOCALIZED HEAVY RAIN AND FLOOD THREAT...NAMELY ACROSS THE NORTHEAST
HALF OF NORTH TEXAS OVERNIGHT...AS THE MAIN UPPER LEVEL DISTURBANCE
MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE THUNDERSTORMS AND THEIR ASSOCIATED THREAT OF SEVERE WEATHER WILL
DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS TUESDAY...WITH A
LOCALIZED SEVERE WEATHER THREAT REMAINING ACROSS FAR SOUTHEAST PORTIONS
OF NORTH TEXAS WHERE MOIST AND UNSTABLE AIR WILL REMAIN. THE PRIMARY
THREATS FROM STORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS...
THOUGH AN ISOLATED TORNADO CANT BE RULED DURING THE AFTERNOON HOURS
SOUTHEAST OF A TEMPLE TO ATHENS LINE.

OTHERWISE...AN ISOLATED THUNDERSTORM WILL REMAIN POSSIBLE TUESDAY
EVENING ACROSS EASTERN SECTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES...ESPECIALLY
ALONG AND SOUTH OF INTERSTATE 20 THROUGH MIDNIGHT.

05/

In the hours before

Special weather statement, Nov 10, 12:29 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1229 PM CST MON NOV 10 2008

TXZ129-101900-
EASTLAND TX-
1229 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 1229 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF RISING STAR...MOVING
NORTHEAST AT 30 MPH.

A SECOND INTENSIFYING THUNDERSTORM WAS LOCATED IN CALLAHAN COUNTY
NEAR ADMIRAL...ALSO MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE
CARBON...CISCO...EASTLAND...GORMAN...RANGER AND RISING STAR.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3253 9911 3252 9909 3252 9896 3251 9896
      3251 9861 3220 9867 3209 9893 3208 9912
TIME...MOT...LOC 1829Z 232DEG 25KT 3203 9904
Special weather statement, Nov 10, 12:47 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 PM CST MON NOV 10 2008

TXZ141-101915-
COMANCHE TX-
1247 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COMANCHE COUNTY

AT 1247 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF RISING STAR...MOVING
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE DE LEON.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED
FOR PARTS OF NORTHERN COMANCHE AND SOUTHERN EASTLAND COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3208 9893 3226 9855 3212 9846 3194 9883
TIME...MOT...LOC 1847Z 247DEG 26KT 3207 9890
Special weather statement, Nov 10, 1:20 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CST MON NOV 10 2008

TXZ129-101945-
EASTLAND TX-
120 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 120 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF GORMAN...MOVING NORTHEAST AT
30 MPH.

A SECOND STRONG THUNDERSTORM WAS LOCATED NEAR CISCO....ALSO MOVING
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE CISCO...EASTLAND...GORMAN
AND RANGER.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3252 9910 3251 9847 3231 9847 3225 9857
      3215 9879 3230 9877 3219 9913
TIME...MOT...LOC 1920Z 230DEG 24KT 3220 9870
Special weather statement, Nov 10, 2:09 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CST MON NOV 10 2008

TXZ130-102045-
ERATH TX-
209 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ERATH COUNTY

AT 209 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF STEPHENVILLE...MOVING
NORTHEAST AT 30 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3252 9838 3252 9807 3250 9805 3246 9804
      3229 9847 3246 9847
TIME...MOT...LOC 2009Z 235DEG 27KT 3241 9837
Special weather statement, Nov 10, 2:21 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CST MON NOV 10 2008

TXZ129-102045-
EASTLAND TX-
221 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 221 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER RANGER...MOVING NORTHEAST AT 30 MPH.

OTHER STRONG THUNDERSTORMS WERE LOCATED 2 MILES SOUTHWEST OF GORMAN
AND 7 MILES NORTHWEST OF CARBON. THESE STORMS WERE ALSO MOVING
NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE
CARBON...CISCO...EASTLAND...GORMAN AND RANGER.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3251 9882 3252 9847 3231 9847 3217 9873
      3217 9875 3215 9877 3215 9879 3226 9883
      3218 9912 3237 9912
TIME...MOT...LOC 2021Z 237DEG 26KT 3248 9866
Special weather statement, Nov 10, 2:42 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
242 PM CST MON NOV 10 2008

TXZ116-102115-
PALO PINTO TX-
242 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN PALO PINTO COUNTY

AT 242 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR STRAWN...MOVING NORTHEAST AT 35 MPH.

A SECOND STRONG THUNDERSTOM WAS LOCATED NEAR SANTO...ALSO MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE GORDON AND MINERAL WELLS.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3265 9857 3285 9824 3284 9806 3252 9806
      3252 9857
TIME...MOT...LOC 2042Z 232DEG 32KT 3254 9850

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 12:29 PM CSTSpecial Weather StatementFWDEastland31 min
Nov 10, 12:47 PM CSTSpecial Weather StatementFWDComanche28 min
Nov 10, 1:20 PM CSTSpecial Weather StatementFWDEastland25 min
Nov 10, 2:09 PM CSTSpecial Weather StatementFWDErath36 min
Nov 10, 2:21 PM CSTSpecial Weather StatementFWDEastland24 min
Nov 10, 2:42 PM CSTSpecial Weather StatementFWDPalo Pinto33 min
Nov 10, 3:05 PM CSTSevere Thunderstorm WarningFWDErath55 min
Nov 10, 3:47 PM CSTTornado WarningFWDErath, Hood28 min
Nov 10, 4:07 PM CSTSevere Thunderstorm WarningFWDParker38 min
Nov 10, 4:18 PM CSTSpecial Weather StatementFWDParker27 min
Nov 10, 4:19 PM CSTSpecial Weather StatementFWDEastland26 min
Nov 10, 4:37 PM CSTSpecial Weather StatementFWDErath23 min
Nov 10, 4:46 PM CSTSevere Thunderstorm WarningFWDErath, Palo Pinto44 min
Nov 10, 4:49 PM CSTSpecial Weather StatementFWDDenton26 min
Nov 10, 4:53 PM CSTSpecial Weather StatementFWDEastland37 min
Nov 10, 5:04 PM CSTSevere Thunderstorm WarningFWDErath26 min
Nov 10, 5:10 PM CSTFlash Flood WarningFWDErath, Palo Pinto2 hr
Nov 10, 5:14 PM CSTSpecial Weather StatementFWDDenton31 min
Nov 10, 5:29 PM CSTTornado WarningFWDErath31 min
Nov 10, 5:31 PM CSTSevere Thunderstorm WarningFWDHood, Palo Pinto, Parker59 min
Nov 10, 5:43 PM CSTAreal Flood AdvisoryFWDDenton2 hr
Nov 10, 5:48 PM CSTFlash Flood WarningFWDHood, Parker3 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.